# SDR AALA202002069022

- Difficulty date: February 1, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 58,822 hours, 16,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3710401
- Condition: Corroded
- Location: Bs 1885-1900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND FUSELAGE SKIN BETWEEN BS 1885 AND BS 1900 AT WL 225. REPAIRED SKIN PER EA 300349.
